Fertility Network UK
14,312 members23,570 posts

Cetrimide for FET ?

Hi, I already have 2 x frozen embryos and have just started taking drugs for hopefully having one transferred this cycle. 2nd day of my cycle and did a cetrimide injection tonight. That was so difficult! I couldn't get the stuff out of the vial into the injection, kept leaving some behind. I kept squirting it back and starting again. Eventually got most of it back in and injected it. All good except a big red mark on my tummy! Any tips for getting all the liquid back in after mixing it? I am also taking 3 x HRT tablets a day (forget the name) I also don't really understand what these drugs are actually doing, assume it's to make the womb lining right for the transfer? Good luck everyone!

4 Replies
oldestnewest

You're probably taking progynova to thicken your lining. Wishing you luck xx

1 like
Reply

Hi. I see they answered your other post, so hope it goes well now. By the way, Cetritide is a disinfectant - it's Cetrotide! Good luck! Diane

Reply

Ha ha it was only after I posted it that I realised my iPad had done auto correct!! Another nightmare tonight, there was a gap between the fluid and the top of the injection, but the actual needle was full and a tiny bead came out when the plunger was pushed up a little. Is the gap air or just a vacuum ? I injected with it but it felt different from yesterday....I know it's dangerous to inject air!!!

Reply

Hi. Try to stop worrying about this. Injecting air is only dangerous if done intravenously. The tiny bead is fine. you're doing ok. Good luck! Diane

1 like
Reply

You may also like...